# SDR AALA202001309008

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 14,770 hours, 6,637 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Part number: PRO0015
- Part serial: FR00976707
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM MESSAGE FUEL AUTO TRANSFER FAULT, FOLLOWED BY ECAM FUEL  F. USED /FOB DISAGREE C FUEL LEAK PROC APPLY FUEL RIGHT WING TANK OVERFLOW. AIR RETURNED TO MIA, EMERGENCY DECLARED. REMOVED AND REPLACED L/WING PROBE 2 IAW AMM28-42-15. SEE AALA202001309018.
